# SDR AALA202501273703

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 29,770 hours, 4,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100260201
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SYS- STATUS MSG-ACTIVE FAULT-33-11311. CLASS II REMOTE WELS CONTROL UNIT BATTERY POWER DEGRADED. MAINTENANCE REPLACED 24WBU IAW AMM 33-51-07.
